# SDR SWAA2022082231792

- Difficulty date: July 21, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AFT CARGO BAY BS807 S-26R. / [01] REMOVED CLIP AT AFT CARGO BAY BS807 S-26R FOUND TO BE OUT LIMITS DUE NO ALLOWABLE DAMAGE ON SRM PART WILL REPLACEMENT PER SRM 51-40-02-0G-0 PARA 9C . RECEIVED NEW CLIP P /N 146A1010-27 LOT. 1487498. LOCATED AND DRILLED IAW SRM 51-40-05 DWG 146A1263.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; OK TO INSTALL NEW CLIP. MEASUREMENT FIELD RBL NEED VERIFIED.;[03] UPDATE MEASUREMENTS ITEM 2;4;[04] INSTALLED NEW CLIP P /N 146A1010-27 LOT. 1487498 I.A.W SRM 51-40-02-0G-0 AND DWG 146A1263.;[05] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 4.;[06] VERIFIED MEASUREMENT FIELDS ARE ACCURATE & COMPLETE.
